MathSciNet Relay Station
MathSciNet bibliographic data
MR2413109 (2009b:35068) 35J40 (35B65 35J55 58E20)
Struwe, Michael Partial regularity for biharmonic maps, revisited. Calc. Var. Partial Differential Equations 33 (2008), no. 2, 249–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement